Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I have cyst on adrenal gland and high blood in urine. Are they related ?

Hi, I just found out that I have a cyst on my adrenal gland . I also have high blood in my urine. Are these to connected... And is it serious... What are the symtoms of this. I am 56 yrs. old. I only take blood pressure meds...
Asked On : Wed, 20 Apr 2011
Answers:  3 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
You are Probably having a Renal Cyst, which is causing bleeding in Urine. usually cysts which are not causing symptoms are left untreated, since you have Bleeding in Urine (Hematuria), may be you should get a CT scan done to look for its size and shape after consulting a Urologist. He shall examine you and discuss the treatment Options, may be you should get it removed.

Wish you Good Health, Take Care.
Answered: Wed, 20 Apr 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Welcome to health care magic forum
Pheochromocytoma is a well known tumor of adrenal gland known for causing hypertension How you came to know of cyst in the adrenal gland .A cyst in the adrenal gland definitely need complete investigation & proper treatment .As adrenal tumors are known to cause hypertension..So CT /MRI abdomen along with certain blood test are required for adrenal tumor.So in opinion you must consult some endocrinologist for further evaluation
Wish you good health
Answered: Wed, 20 Apr 2011
I find this answer helpful
  User's Response
Thank you so much for your help.. I do have an appt. with endocrinologist and a urologist.
Answered: Thu, 21 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor